×

zbMATH — the first resource for mathematics

Cycles through specified vertices of a graph. (English) Zbl 0492.05049

MSC:
05C38 Paths and cycles
05C40 Connectivity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. Chvátal andP. Erdos, A note on Hamiltonian circuits,Discrete Math. 2 (1972), 111–113. · Zbl 0233.05123
[2] G. A. Dirac, In abstrakten Graphen vorhandene vollständige 4-Graphen und ihre Unterteilungen,Math. Nachr. 22 (1960), 61–85. · Zbl 0096.17903
[3] G. A. Dirac andC. Thomassen, Graphs in which every finite path is contained in a circuit,Math. Ann. 203 (1973), 65–75. · Zbl 0248.05131
[4] D. A. Holton, B. D. McKay andM. D. Plummer, Cycles through specified vertices in 3-connected cubic graphs, preprint,University of Melbourne, 1979.
[5] J. M. Kinney andC. C. Alexander, Connectivity and traceability,preprint, 1978.
[6] D. R. Lick, Characterizations ofn-connected andn-line connected graphs,J. Combinatorial Theory Ser. B,14 (1973), 122–124. · Zbl 0261.05122
[7] L. Lovász, Research problem 5,Period. Math. Hungar. 4 (1974), 82.
[8] L. Lovász, in vol. II ofCombinatorics (A. Hajnal and Vera T. Sós, eds.),Colloquia Mathematica Societatis János Bolyai 18, North-Holland Publishing Co., New York, 1978, p. 1208.
[9] M. Mamoun,untitled preprint, 1979.
[10] H. Perfect, Applications of Menger’s graph theorem,J. Math. Anal. Appl. 22 (1968), 96–111. · Zbl 0157.55301
[11] M. D. Plummer, On path properties versus connectivity, I., inProc. Second Louisiana Conf. on Combinatorics, Graph Theory, and Computing, Louisiana State Univ., Baton Rouge, La. (1971), 457–472.
[12] C. Thomassen, Note on circuits containing specified edges,J. Combinatorial Theory Ser. B,22 (1977), 279–280. · Zbl 0364.05031
[13] B. Toft, Problem 11 inRecent Advances in Graph Theory (M. Fiedler and J. Bosák, eds.), Academia, Prague, 1975, p. 544.
[14] W. T. Tutte, Bridges and Hamiltonian circuits in planar graphs,Aequationes Math. 15 (1977), 1–33. · Zbl 0357.05039
[15] H.-J. Voss andC. Zuluaga, Maximale gerade und ungerade Kreise in Graphen I,Wiss. Z. Tech. Hochsch. Ilmenau 23 (1977), 57–70. · Zbl 0366.05039
[16] M. E. Watkins andD. M. Mesner, Cycles and connectivity in graphs,Canad. J. Math. 19 (1967), 1319–1328. · Zbl 0205.28501
[17] W. L. Wilson, R. L. Hemminger andM. D. Plummer, A family of path properties for graphs,Math. Ann. 197 (1972), 107–122. · Zbl 0222.05115
[18] D. R. Woodall, Circuits containing specified edges,J. Combinatorial Theory Ser. B 22 (1977), 274–278. · Zbl 0362.05069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.